# SDR 95ZZZX6311

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N811PA
- Make and model: Airbus A310-324
- Aircraft serial: 639
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A5211060100400
- Condition: Broken
- Location: Nr 3 Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ESCAPE OPENING OPERATION IAW ITEM 256120.06.1, FOUND NORMAL FUNCTION OF DOOR DAMPER, BUT AFTER DOOR OPENING, THE ESCAPE SLIDE FALLS DOWN, NO INFLATION, NO DEPLOYMENT.  AFTER CHECK, FOUND SPRING GIRT BAR BROKEN.  IPC 52.11.11, PAGE 23, FIGURE 23, REP 207.  OPERATOR CONTROL NR 95/0BAH6/3.
